Christin Bibby - Publications

More information about my publications is available at: MathSciNet, Google Scholar, arXiv

Preprints

    • Matroid schemes and geometric posets
    • preprint, 20 pp. (arXiv)

Publications

    • A generating function approach to new representation stability phenomena in orbit configuration spaces
    • with Nir Gadish
    • Trans. Amer. Math. Soc., 45 pp., to appear
    • (arXiv)
    • Combinatorics of orbit configuration spaces
    • with Nir Gadish
    • Int. Math. Res. Not. IMRN 2022:9 (2022), pp. 6903-6947.
    • (journal, arXiv)
    • Minimal flag triangulations of lower-dimensional manifolds
    • with Andrew Odesky, Mengmeng Wang, Shuyang Wang, Ziyi Zhang, Hailun Zheng
    • Involve. A Journal of Mathematics 13 (2020), pp. 683-703.
    • (journal, arXiv, MathReviews)
    • Combinatorics of orbit configuration spaces, FPSAC extended abstract
    • with Nir Gadish
    • Séminaire Lotharingien de Combinatoire 80B (2018), Article #72, 11 pp.
    • (journal, MathReviews, slides)
    • Note: This is an extended abstract of two papers (here and here)
    • Representation stability for the cohomology of arrangements associated to root systems
    • Journal of Algebraic Combinatorics 48 (2018), pp. 51-75.
    • (journal, pdf, arXiv, MathReviews, slides, poster)
    • Note: arXiv version outdated
    • Quadratic-linear duality and rational homotopy theory of chordal arrangements
    • with Justin Hilburn
    • Algebraic & Geometric Topology 16 (2016), pp. 2637-2661.
    • (journal, arXiv, MathReviews, slides)